# SDR AALA202211299513

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 69,384 hours, 26,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2270
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 63,593 hours, 24,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS NOT WORKING AT SEAT NO. 14,15,17,18,21,22,28,29,32,33 AND 34. ALSO CENTER CEILING EMERGENCY LIGHTS INOPERATIVE NEAR SEAT NO.15 AND 25.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202211299513) AND BATTERY (AALA202211294342) PER AMM 33-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
